On discrete sets of uniqueness for entire functions of several variables of exponential type
Doklady Akademii Nauk, Tome 218 (1974) no. 4, pp. 764-767
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_218_4_a5,
author = {L. I. Ronkin},
title = {On discrete sets of uniqueness for entire functions of several variables of exponential type},
journal = {Doklady Akademii Nauk},
pages = {764--767},
year = {1974},
volume = {218},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_218_4_a5/}
}
L. I. Ronkin. On discrete sets of uniqueness for entire functions of several variables of exponential type. Doklady Akademii Nauk, Tome 218 (1974) no. 4, pp. 764-767. http://geodesic.mathdoc.fr/item/DAN_1974_218_4_a5/